MathSciNet Relay Station
MathSciNet bibliographic data
MR68590 (16,908d) 10.0X
Tornheim, Leonard Approximation to irrationals by classes of rational numbers. Proc. Amer. Math. Soc. 6, (1955). 260–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement